# SDR DALA2019122097461

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1408979) DURING INSPECTION FOUND CORROSION ON WEB OF AFT CARGO COMPARTMENT BTW STA= 787 AND STA= 867 RH SIDE. WEBS (2EAS) OF AFT CARGO COMPARTMENT BTW STA= 787-847 AND STA= 847-867 RH SIDE WERE REPLACED PER B737-800 SRM 51-40-02.
